Advertisement

Nonlinear Oscillations

, Volume 13, Issue 4, pp 558–568 | Cite as

Boundary-value problems for linear equations with a generalized invertible operator in a Banach space with basis

  • V. F. Zhuravlev
Article
  • 29 Downloads

We consider linear boundary-value problems for operator equations with generalized invertible operators in Banach spaces that have bases. Using the technique of generalized inverse operators applied to generalized invertible operators in Banach spaces, we establish conditions for the solvability of linear boundary-value problems for these operator equations and obtain formulas for the representation of their solutions. We consider special cases of these boundary-value problems, namely, so-called n- and d-normally solvable boundary-value problems as well as normally solvable problems for Noetherian operator equations.

Keywords

Banach Space Operator Equation Null Space Linear Operator Equation Noetherian Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Ts. Gokhberg and N. Ya. Krupnik, Introduction to the Theory of One-Dimensional Singular Integral Operators [in Russian], Shtiintsa, Kishinev (1973).Google Scholar
  2. 2.
    M. I. Kadets and B. S. Mityagin, “Complementable subspaces in Banach spaces,” Usp. Mat. Nauk, 28, Issue 6, 77–94 (1973).Google Scholar
  3. 3.
    Yu. M. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  4. 4.
    M. M. Grinblyum, “Biorthogonal systems in a Banach space,” Dokl. Akad. Nauk SSSR, 47, No. 2, 79–82 (1945).Google Scholar
  5. 5.
    V. F. Zhuravlev, “Solvability criterion and representation of solutions of n-normal and d-normal linear operator equations in a Banach space,” Ukr. Mat. Zh., 62, No. 2, 167–182 (2010); English translation: Ukr. Math. J., 62, No. 2, 186–202 (2010).CrossRefGoogle Scholar
  6. 6.
    V. F. Zhuravlev, “Solution of normally solvable operator equations in Banach spaces with basis,” Dokl. Ros. Akad. Nauk, 352, No. 3, 304–306 (1997).MathSciNetGoogle Scholar
  7. 7.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht (2004).MATHGoogle Scholar
  8. 8.
    A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noetherian Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995).Google Scholar
  9. 9.
    L. A. Lyusternik and V. I. Sobolev, A Brief Course in Functional Analysis [in Russian], Vysshaya Shkola, Moscow (1982).Google Scholar
  10. 10.
    V. F. Zhuravlev, “Linear boundary-value problems for differential equations in Banach spaces,” in: Abstracts of the International Scientific Conference “Differential Equations, Theory of Functions, and Their Applications” Dedicated to the 70th birthday of Academician A. M. Samoilenko (June 18–21, 2008), Melitopol’ (2008), p. 50.Google Scholar
  11. 11.
    O. A. Boichuk and E. V. Panasenko, “Boundary-value problems for differential equations in a Banach space,” Nelin. Kolyvannya, 12, No. 1, 16–19 (2009); English translation: Nonlin. Oscillations, 12, No. 1, 15–18 (2009).CrossRefMathSciNetGoogle Scholar
  12. 12.
    V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of Phase Lumping of Complex Systems [in Russian], Naukova Dumka, Kiev (1978).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Zhitomir National Agroecological UniversityZhitomirUkraine

Personalised recommendations